RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 769–777 (Mi smj2123)  

This article is cited in 4 scientific papers (total in 4 papers)

Strong reality of finite simple groups

E. P. Vdovina, A. A. Gal'tb

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The classification of finite simple strongly real groups is complete. It is easy to see that strong reality for every nonabelian finite simple group is equivalent to the fact that each element can be written as a product of two involutions. We thus obtain a solution to Problem 14.82 of the Kourovka Notebook from the classification of finite simple strongly real groups.

Keywords: finite group of Lie type, strongly real element, conjugacy class, involution.

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 610–615

Bibliographic databases:

UDC: 512.542
Received: 25.05.2010

Citation: E. P. Vdovin, A. A. Gal't, “Strong reality of finite simple groups”, Sibirsk. Mat. Zh., 51:4 (2010), 769–777; Siberian Math. J., 51:4 (2010), 610–615

Citation in format AMSBIB
\Bibitem{VdoGal10}
\by E.~P.~Vdovin, A.~A.~Gal't
\paper Strong reality of finite simple groups
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 769--777
\mathnet{http://mi.mathnet.ru/smj2123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732296}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 610--615
\crossref{https://doi.org/10.1007/s11202-010-0062-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956283694}


Linking options:
  • http://mi.mathnet.ru/eng/smj2123
  • http://mi.mathnet.ru/eng/smj/v51/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gates Z. Singh A. Vinroot C.R., “Strongly Real Classes in Finite Unitary Groups of Odd Characteristic”, J. Group Theory, 17:4 (2014), 589–617  crossref  mathscinet  zmath  isi  elib  scopus
    2. Fry A.A.S., Vinroot C.R., “Real Classes of Finite Special Unitary Groups”, J. Group Theory, 19:5 (2016), 735–762  crossref  mathscinet  zmath  isi  scopus
    3. Taylor G.K. Vinroot C.R., “On Involutions and Indicators of Finite Orthogonal Groups”, J. Aust. Math. Soc., 105:3 (2018), 380–416  crossref  mathscinet  zmath  isi  scopus
    4. Malcolm A.J., “The Involution Width of Finite Simple Groups”, J. Algebra, 493 (2018), 297–340  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:236
    Full text:53
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019